# SDR QXEA2011121901408

- Difficulty date: December 12, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 547 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME 547 STRINGER 24S CLIP IS CORRODED.  REMOVED AND INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01.  APPLIED CPC IAW AMM 51-25-01-390-801.
